# SDR 2004FA0000411

- Difficulty date: May 25, 2004
- Submitted: May 25, 2004
- Operation: General aviation
- Make and model: Boeing 737-300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 280411
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSIDE THE HYDRAULIC FUSE P/N 2-8041-1 IS A MATCHED SET OF PARTS P/N 7-2500-6 SEPARATED BY A FORMED WASHER.  UPON DISASSEMBLY OF THESE PART THE FORMED WASHER HAS BEEN FOUND TO BE BROKEN.   THESE UNITS ARE SUPPLIED TO US FROM AN AIRLINE TO INSPECT, MANY OF THESE APPEAR TO SHOWING UP IN OUR SYSTEM.  HOURS ARE UNKNOWN. SERIAL NUMBERS RANDOM.
